`a`
Journal of Modern Dynamics (JMD)
 

Volume 6,Number 1,     January 2012

1

Équidistribution, comptage et approximation par irrationnels quadratiques   Pages : 1 - 40

Jouni Parkkonen and Frédéric Paulin

 Abstract       References       Full Text      Related Articles

2

On primes and period growth for Hamiltonian diffeomorphisms   Pages : 41 - 58

Ely Kerman

 Abstract       References       Full Text      Related Articles

3

Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition   Pages : 59 - 78

Claire Chavaudret and Stefano Marmi

 Abstract       References       Full Text      Related Articles

4

Hölder foliations, revisited   Pages : 79 - 120

Charles Pugh,  Michael Shub and Amie Wilkinson

 Abstract       References       Full Text      Related Articles

5

Genericity of nonuniform hyperbolicity in dimension 3   Pages : 121 - 138

Jana Rodriguez Hertz

 Abstract       References       Full Text      Related Articles